Alert archive / Missouri / Flash Flood Warnings in 2022

Flash Flood Warning 5, NWS Springfield, MO

April 13, 2022Barry County, Christian County, Stone County, Missouri

NWS Springfield, MO issued this flash flood warning at Apr 13, 2022, 9:38 AM CDT for Barry County, Christian County, Stone County, Missouri. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2022, 9:38 AM CDT (14:38 UTC)
Expired
Apr 13, 2022, 1:18 PM CDT
In force
4 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Barry County, MO, Christian County, MO, Stone County, MO

The radar

The Springfield radar (KSGF), 42 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 10:41 AM CDTFLOOD2 Wsw Highlandville, MOREPORT FROM MPING: RIVER/CREEK OVERFLOWING; CROPLAND/YARD/BASEMENT FLOODING.
Apr 13, 1:17 PM CDTFLASH FLOOD3 W Highlandville, MOEXCESSIVE RAINFALL CAUSED TORY CREEK TO FLOOD A SECTION OF TORY CREEK ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 219 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 2.6 hours before the alert went out and 313 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2022-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2022-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -215 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1589 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
-215 m²/s²
0-3 km storm-relative helicity
355 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

650 
WGUS53 KSGF 131438
FFWSGF
MOC009-043-209-131830-
/O.NEW.KSGF.FF.W.0005.220413T1438Z-220413T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
938 AM CDT Wed Apr 13 2022

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  East Central Barry County in southwestern Missouri...
  Central Christian County in southwestern Missouri...
  Central Stone County in southwestern Missouri...

* Until 130 PM CDT.

* At 938 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Nixa, Ozark, Highlandville, Crane, Reeds Spring, Galena, Shell 
  Knob and Mccord Bend.

This includes the following low water crossings...
  Woods Fork at Woods Fork Road, Tin Can Hollow at Highway CC, 
  Silver Lake Branch at Highway U, Bull Creek at Center Road and 
  Tory Creek at Highway O.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3688 9363 3699 9338 3703 9328 3704 9313
      3699 9310 3683 9314 3681 9319 3682 9324
      3682 9326 3682 9331 3681 9330 3677 9331
      3660 9360

FLASH FLOOD...RADAR INDICATED

$$

MMT
2 follow-up statements
457 
WGUS73 KSGF 131654
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
1154 AM CDT Wed Apr 13 2022

MOC009-043-209-131830-
/O.CON.KSGF.FF.W.0005.000000T0000Z-220413T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-Christian MO-Stone MO-
1154 AM CDT Wed Apr 13 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 PM CDT THIS 
AFTERNOON FOR EAST CENTRAL BARRY, CENTRAL CHRISTIAN AND CENTRAL 
STONE COUNTIES...

At 1154 AM CDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 1 and 2 inches of rain 
have fallen. Additional rainfall amounts up to 1 inch are possible 
in the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Nixa, Ozark, Highlandville, Crane, Reeds Spring, Galena, Shell 
  Knob and Mccord Bend.

This includes the following low water crossings...
  Woods Fork at Woods Fork Road, Tin Can Hollow at Highway CC, 
  Silver Lake Branch at Highway U, Bull Creek at Center Road and 
  Tory Creek at Highway O.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3688 9363 3699 9338 3703 9328 3704 9313
      3699 9310 3683 9314 3681 9319 3682 9324
      3682 9326 3682 9331 3681 9330 3677 9331
      3660 9360

FLASH FLOOD...RADAR INDICATED

$$

MMT
419 
WGUS73 KSGF 131818
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
118 PM CDT Wed Apr 13 2022

MOC009-043-209-131828-
/O.CAN.KSGF.FF.W.0005.000000T0000Z-220413T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-Christian MO-Stone MO-
118 PM CDT Wed Apr 13 2022

...FLASH FLOOD WARNING FOR EAST CENTRAL BARRY, CENTRAL CHRISTIAN AND 
CENTRAL STONE COUNTIES HAS BEEN REPLACED WITH A FLOOD WARNING...

Rapidly rising water levels are no longer expected. However residual 
flooding will continue through the afternoon.

LAT...LON 3688 9363 3699 9338 3703 9328 3704 9313
      3699 9310 3683 9314 3681 9319 3682 9324
      3682 9326 3682 9331 3681 9330 3677 9331
      3660 9360

$$

MMT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 13, 6:38 AM CDT, 3 hours earlier.

Area forecast discussion, Apr 13, 6:38 AM CDT, 3 hours before
Area Forecast Discussion
National Weather Service Springfield MO
638 AM CDT Wed Apr 13 2022

Key Messages:

1. Storms ahead of a cold front moving into southeast Kansas and
Missouri will begin to intensify 7am-10am as large scale lift
increases with an approaching upper trough resulting in weakening
capping.

2. Storms should grow upscale with the increased lift this morning.
Overall storm organization looks to be linear along the front
with embedded bows/qlcs segments embedded within the line today.

3. Best chances for severe storms will be in the enhanced-moderate
SPC outlook 10am-6pm (for our cwfa) in areas where moderate
instability and increased low level and deep layer vertical shear
combine. This will add to the potential for embedded
supercell/rotating updrafts within or ahead of the line in
discrete storms can develop. Damaging winds-tornadoes-large hail
will also be possible with these storms.

4. Localized flash flooding will be possible where storms can
train in a southwest-northeast fashion along the front with the
best chances late this morning and this afternoon.

4. Much cooler weather is expected behind the front. Could see
some frost tonight with lows in the 30s.

5. Unsettled and cool weather is expected this weekend. Cool
weather is expected to continue through early next week.

.SHORT TERM...(Today and tonight)
Issued at 222 AM CDT Wed Apr 13 2022

Gusty south winds have occurred overnight and will continue today
ahead of a storm system and cold front moving into the Midwest.
Not planning on a wind advisory, but could see some non-convective
gusts of around 35-40 mph this morning and early this afternoon.

Line of outflow dominate convection extends from just east of the
KC Metro into eastern/southeast KS at 220am. Seeing some 40-45 mph
gusts with the outflow wind shift line but convection has been
trailing the outflow quite a bit and is considered non-severe at
this time.

Near-term guidance indicates an uptick in convection over the next
2-4 hours over southeast KS/northeast OK as the nose of a strong
low level jet moves into the area. It looks to still be elevated
through 12z.

The outflow boundary now near KJLN to KRAW will shift southeast
this morning followed quickly by the synoptic cold front.
Guidance seems to focus reinvigorated convection later this
morning on the left over outflow boundary reinforced by the cold
front as it catches up to the prefrontal trough/outflow.

Approaching upper trough to our west will be preceded by
strengthening mid-upper level winds and height falls w/increasing
deep layer shear late this morning and afternoon. Lift coupled
with prefrontal moderate instability-mlcape values of
1500-2000j/kg and 45kt deep layer shear will support all modes of
severe storms. Guidance suggests a hybrid linear qlcs-supercell
mode will be possible given increasing vertical shear. Overall low
level winds will be a bit veered initially, but backing low level
winds with some guidance is indicated toward 18z-20z which may
increase a tornado risk, especially if discrete convection can
develop just ahead of the line.

Will have to watch flash flood potential as storms grow upscale
later this morning and this afternoon. A quick 2 inches of rain
will be possible which would cause some short term flooding
issues.

Storm press east of the area late this afternoon. Temperatures
will take quite a drop and are expect low to fall into the
low/mid 30s tonight. May have to take a look at a frost advisory
with a clear sky and diminishing winds.

.LONG TERM...(Thursday through Tuesday)
Issued at 149 AM CDT Wed Apr 13 2022

Overall well below normal temperatures are expected during this
period.

Thursday: Dry/cool with high pressure building south into the
area early in the day. Sfc high shifts east of the area later in
the day.

Friday: Zonal flow low amplitude shortwave will support a sfc wave
moving into OK with a warm front setting up to our south over AR.
Will see increasing rain chances, maybe a rumble of thunder.

Weekend: A couple of waves will move across the southern tier of
the U.S. with some light rain possible favoring far southern MO.
Cold 1030mb sfc high over the Midwest will keep a chilly air mass
locked in over the region.

Monday-Tuesday: More cool weather. Pattern continues to favor
another Canadian sfc high moving into the Midwest during this
period. Coldest night might be Monday night with NBM guidance
indicating lows in the 30s.

Beyond Tuesday: General guidance trends indicate warming trend
during the mid/late week period next week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 632 AM CDT Wed Apr 13 2022

KSGF/KJLN/KBBG tafs: Showers/tstms will occur ahead of a cold
front today. Will see MVFR/IFR at times, with IFR ceilings
expected trailing behind the cold front. Gusty winds will occur
with the front then diminish later in the period with high
pressure.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...DSA
Hazardous weather outlook, Apr 13, 6:52 AM CDT, 2 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
652 AM CDT Wed Apr 13 2022

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141200-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
652 AM CDT Wed Apr 13 2022

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Limited hail risk.
  Elevated thunderstorm wind damage risk.
  Elevated lightning risk.
  Elevated excessive rainfall risk
  Limited non thunderstorm wind risk.
  Elevated frost risk.

DISCUSSION...

Storms over southwest Missouri early today are expected to
gradually intensify this morning with severe storms possible.
The overall best chances for severe storms will be in the
southern and eastern portion of the outlook area. Damaging winds
of over 60 mph, large hail, and tornadoes will be possible with
thunderstorms.

Some areas will pick up a quick 1 to 2 inches of rain and some
brief flash flooding will be possible where storms can train over
the same areas.

Strong non-thunderstorm winds will occur today with gusts of 30 to
40 mph possible

Colder air moving in tonight with high pressure and diminishing
winds will allow frost to develop, especially in low lying areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Isolated non-severe storms will be possible Friday. Much cooler
than normal weather is expected and some areas of nighttime frost
will be possible during this period.

.SPOTTER INFORMATION STATEMENT...

Storms are intensifying now. Spotter activation will be needed
today.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

DSA

In the hours before

Special weather statement, Apr 13, 8:01 AM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Springfield MO
801 AM CDT Wed Apr 13 2022

MOZ102-103-131345-
Barry MO-Stone MO-
801 AM CDT Wed Apr 13 2022

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STONE AND BARRY COUNTIES
UNTIL 845 AM CDT...

At 800 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Cassville, moving northeast at 45 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm. Other storms across northwest Arkansas will move into
teh area.

Locations impacted include...
Table Rock Lake, Roaring River State Park, Cassville, Kimberling
City, Shell Knob, Reeds Spring, Seligman, Exeter, Branson West,
Galena, Washburn, Mccord Bend, Golden, Emerald Beach, Eagle Rock,
Blue Eye, Chain-O-Lakes, Arrow Point, Coney Island and Cape Fair.

LAT...LON 3650 9407 3671 9407 3684 9336 3650 9337
TIME...MOT...LOC 1300Z 239DEG 38KT 3661 9377

Raberding
Special weather statement, Apr 13, 8:34 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Springfield MO
834 AM CDT Wed Apr 13 2022

MOZ096-097-105-131415-
Douglas MO-Ozark MO-Howell MO-
834 AM CDT Wed Apr 13 2022

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OZARK...SOUTHEASTERN
DOUGLAS AND NORTHWESTERN HOWELL COUNTIES UNTIL 915 AM CDT...

At 833 AM CDT, Doppler radar was tracking a strong thunderstorm over
Gainesville, or 19 miles northeast of Bull Shoals, moving northeast
at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Gainesville, Pomona, Hardenville, Siloam Springs, Brixey, Sycamore,
Willhoit, Dora, Rockbridge and Zanoni.

LAT...LON 3650 9247 3661 9259 3703 9219 3689 9179
TIME...MOT...LOC 1333Z 224DEG 43KT 3663 9244

Raberding
Local storm report, Apr 13, 9:01 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
901 AM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 AM     HEAVY RAIN       1 E BOLIVAR             37.62N 93.39W
04/13/2022  M1.15 INCH       POLK               MO   CO-OP OBSERVER

            24HR RAINFALL TOTAL.

&&

TEO
Special weather statement, Apr 13, 9:03 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Springfield MO
903 AM CDT Wed Apr 13 2022

MOZ090-091-095-131430-
Greene MO-Webster MO-Christian MO-
903 AM CDT Wed Apr 13 2022

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WEBSTER...EASTERN
CHRISTIAN AND SOUTHEASTERN GREENE COUNTIES UNTIL 930 AM CDT...

At 903 AM CDT, Doppler radar was tracking a strong thunderstorm near
Ozark, moving northeast at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Southeastern Springfield, Nixa, Ozark, Rogersville, Sparta,
Highlandville, Fremont Hills, Christian Center, Oldfield, Linden,
Bruner and Selmore.

LAT...LON 3698 9332 3716 9321 3712 9279 3706 9289
      3707 9290 3706 9290 3687 9322
TIME...MOT...LOC 1403Z 224DEG 43KT 3699 9317

Raberding
Local storm report, Apr 13, 9:06 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
906 AM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       1 SE CAMDENTON          38.00N 92.73W
04/13/2022  M1.27 INCH       CAMDEN             MO   MESONET

            MESONET STATION FW2066 CAMDENTON THREE HOUR
            PRECIPITATION TOTAL.

&&

TEO
Special weather statement, Apr 13, 9:34 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Springfield MO
934 AM CDT Wed Apr 13 2022

MOZ102>104-131500-
Barry MO-Taney MO-Stone MO-
934 AM CDT Wed Apr 13 2022

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TANEY...STONE AND
SOUTHEASTERN BARRY COUNTIES UNTIL 1000 AM CDT...

At 934 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southwest of Galena to near Kimberling
City to 7 miles north of Grandview. Movement was east at 70 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Branson, Lake Taneycomo, Table Rock Lake, Table Rock State Park,
Hollister, Silver Dollar City, Kimberling City, Forsyth, Merriam
Woods, Shell Knob, Reeds Spring, Rockaway Beach, Bull Creek, Indian
Point, Branson West, Galena, Mccord Bend, Table Rock, Kirbyville and
Blue Eye.

LAT...LON 3681 9311 3650 9312 3651 9360 3681 9361
TIME...MOT...LOC 1434Z 268DEG 62KT 3671 9353 3661 9351 3653 9357

Raberding

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 6:46 AM CDTSpecial Weather StatementSGFPolk44 min
Apr 13, 6:54 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Polk51 min
Apr 13, 7:28 AM CDTSpecial Weather StatementSGFCamden, Miller47 min
Apr 13, 7:58 AM CDTFlash Flood WarningSGFBarry, McDonald5 hr
Apr 13, 8:01 AM CDTSpecial Weather StatementSGFBarry, Stone44 min
Apr 13, 8:34 AM CDTSpecial Weather StatementSGFOzark41 min
Apr 13, 8:46 AM CDTFlood WatchSGFBarry, Camden, Christian, Dallas, Dent, Douglas and 18 more8 min
Apr 13, 8:52 AM CDTAreal Flood AdvisorySGFCamden, Dallas, Greene, Hickory, Laclede, Miller and 2 more6 hr
Apr 13, 8:54 AM CDTFlood WatchSGFBarry, Camden, Christian, Dallas, Dent, Douglas and 20 more10 hr
Apr 13, 9:03 AM CDTSpecial Weather StatementSGFChristian27 min
Apr 13, 9:34 AM CDTSpecial Weather StatementSGFStone26 min
Apr 13, 10:08 AM CDTSpecial Weather StatementSGFOzark, Taney52 min
Apr 13, 10:09 AM CDTAreal Flood AdvisorySGFBarry, Christian, Dallas, Douglas, Greene, Laclede and 5 more33 min
Apr 13, 10:21 AM CDTSpecial Weather StatementSGFDouglas, Texas, Wright39 min
Apr 13, 10:30 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Texas, Wright60 min
Apr 13, 10:33 AM CDTSevere Thunderstorm WarningSGFDent, Laclede, Phelps, Pulaski, Texas, Wright57 min
Apr 13, 10:42 AM CDTFlash Flood WarningSGFChristian, Douglas, Ozark, Stone, Taney, Webster and 1 more3 hr
Apr 13, 11:11 AM CDTAreal Flood AdvisorySGFBarton, Cedar, Dade, Greene, Hickory, Polk3 hr
Apr 13, 11:28 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Ozark, Shannon, Texas62 min
Apr 13, 12:49 PM CDTFlash Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon, Texas and 1 more6 hr
Apr 13, 1:10 PM CDTAreal Flood WarningSGFBarry, McDonald6 hr
Apr 13, 1:18 PM CDTAreal Flood WarningSGFChristian, Stone6 hr
Apr 13, 1:36 PM CDTFlash Flood WarningSGFDent, Laclede, Phelps, Pulaski, Texas, Wright5 hr
Apr 13, 2:05 PM CDTAreal Flood WarningSGFChristian, Douglas, Ozark, Stone, Taney, Webster and 1 more5 hr
Apr 13, 2:34 PM CDTFrost AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more17 hr
Apr 13, 3:21 PM CDTAreal Flood WarningSGFMcDonald20 hr
Apr 13, 4:03 PM CDTRiver Flood WarningSGFPulaski36 hr
Apr 13, 6:10 PM CDTAreal Flood AdvisorySGFBarry, McDonald, Newton, Stone22 hr
Apr 13, 6:17 PM CDTAreal Flood WarningSGFChristian, Douglas, Howell, Oregon, Ozark, Shannon and 3 more20 hr
Apr 13, 6:21 PM CDTAreal Flood WarningSGFDent, Laclede, Phelps, Pulaski, Shannon, Texas and 1 more20 hr

Nearby

Flash Flood Warnings in Missouri, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.